U.S. doctors online nowAsk doctors free
NY
A 29-year-old female asked:

Is progressive face swelling a side effect of any of these medications? kisqali- faslodex- biphosphonate?

1 doctor answer2 doctors weighed in
Dr. Frank Amico Sr
Addiction Medicine 43 years experience
No: to my knowledge facial swelling is not a side effect of any of these medications. After looking up the side effects of all these medications localized facial swelling is not listed. If you are having facial swelling I would look to other causes. The any exception would be a localized allergic reaction

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.